Romanov's theorem in higher dimensions

Kurusa, Árpád: Romanov's theorem in higher dimensions.
ACTA SCIENTIARUM MATHEMATICARUM - SZEGED, 60 (3-4). pp. 487-493. ISSN 0001-6969 (1995)

[img] Text
romanov.pdf - Accepted Version

Download (267kB)
Item Type: Article
Journal or Publication Title: ACTA SCIENTIARUM MATHEMATICARUM - SZEGED
Date: 1995
Volume: 60
Number: 3-4
Page Range: pp. 487-493
ISSN: 0001-6969
Faculty: Not Specified
Institution: József Attila Tudományegyetem
SWORD language: angol
MTMT id: 1118141
Date Deposited: 2019. Jul. 03. 14:17
Last Modified: 2019. Jul. 03. 14:17
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15956

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year